- MORE INFO
- Short Description
- CUSTOMER REVIEWS
Lemsip Max Cold & Flu Blackcurrant is a must have in your medical kit, as it can help you with the treatment of cold and flu and the symptoms associated with it.
It consists of 12.2mg of Phenylephrine Hydrochloride and 1 mg of Paracetamol in the active ingredient list. Phenylephrine Hydrochloride is an active decongestant that works against the nasal congestion and aids in normal breathing. Paracetamol is dual action drug that has analgesic and antipyretic properties and helps in alleviating headache, sore throat, body aches and pains, fever.
Lemsip Max Cold & Flu Blackcurrant consists of 10 sachets of sugar free and blackcurrant flavoured powder.